# SDR DALA2017021101190

- Difficulty date: February 10, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 31,762 hours, 17,011 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 11d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 11D INOPERATIVE,  REPLACED THE LIGHT ASSY.
